Translator Disclaimer
1997 Infinitely many solutions for a Dirichlet problem with a nonhomogeneous $p$-Laplacian-like operator in a ball
Marta García-Huidobro, Raul Manásevich, Fabio Zanolin
Adv. Differential Equations 2(2): 203-230 (1997).

Abstract

Using a continuation theorem dealing with nonlinear equations in absence of a priori bounds, we prove the existence of infinitely many radially symmetric solutions, with prescribed nodal properties, for a Dirichlet problem having superlinear growth and involving a non homogeneous $p$-Laplacian-like operator.

Citation

Download Citation

Marta García-Huidobro. Raul Manásevich. Fabio Zanolin. "Infinitely many solutions for a Dirichlet problem with a nonhomogeneous $p$-Laplacian-like operator in a ball." Adv. Differential Equations 2 (2) 203 - 230, 1997.

Information

Published: 1997
First available in Project Euclid: 24 April 2013

zbMATH: 1023.35507
MathSciNet: MR1424768

Subjects:
Primary: 35J65
Secondary: 35B05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.2 • No. 2 • 1997
Back to Top